MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS EASYTECH; SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS EASYTECH; SHOULDER PROSTHESIS
Catalog Number 400-1103
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 364 days after the primary surgery due to loosening of unknown cause.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately 364 days after the primary which occurred on (b)(6) 2025.No fall or other trauma was reported.Based on comparing usage forms, only 3-4 pegs glenoid pe cemented size m, centered head 46x15 and double taper ta6v +0mm 0° was explanted due to loosening and replaced with centered head 46x15 and double taper ta6v +0mm 0°.Easytech anchor base ta6v ø38 mm cementless ti/ha was not replaced.

Brand Name
EASYTECH
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
15920 addison road
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
8002800775
MDR Report Key25601374
Report Number3014128390-2026-00030
Device Sequence Number5369524
Product Code KWT
UDI-Device Identifier03701037301715
UDI-Public03701037301715
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-1103
Device Lot NumberU3308
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 112-0000 LOT: V1419.; PART: 206-4602 LOT: U2884.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown